Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Giacomoni, Jacques, Schindler, Ian and Takac, Peter (2015) Singular quasilinear elliptic systems and H\"older regularity. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 20 (n° 3/4). pp. 259-298.

Bégout, Pascal (2004) Maximum decay rate for finite-energy solutions of nonlinear Schrödinger equations. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 17 (n° 11). pp. 1411-1422.

Bégout, Pascal (2004) Maximum Decay Rate for Finite-Energy Solutions of Nonlinear Schrödinger Equations. Differential and Integral Equations. An International Journal for Theory & Applications, 17 (11-12). pp. 1411-1422.

This list was generated on Mon May 25 03:12:36 2020 CEST.